# SDR DXTA2009080603753

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 3,421 hours, 2,287 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR DID NOT RETRACT.  AMBER CAS MESSAGE "WOW MISCOMPARE" ILLUMINATED.  RAN ABNORMAL CHECKLIST.  LANDED AND TAXI WERE NORMAL.  JACKED ACFT, FOUND NOSE STRUT NOT FULLY EXTENDING. COMPLETED NOSE LANDING GEAR SHOCK STRUT SERVICING IAW MM CH 32-20-00. COMPLETED GEAR SWING AND NOSE STRUT EXTENSION CHECK. ALL OPS AND LEAK CHECKS GOOD. ALL WORK COMPLETED IAW MM CH 32-20-00.
